A simplification of the proof of Bol's conjecture on sextactic points

Search this Article

Journal

  • Proceedings of the Japan Academy Ser. A Mathematical Sciences

    Proceedings of the Japan Academy Ser. A Mathematical Sciences 87(1), 10-12, 2011-01

    Japan Academy

Codes

  • NII Article ID (NAID)
    40017436335
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • ISSN
    03862194
  • NDL Article ID
    10943479
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL 
Page Top